# SDR ASAA2014010912358

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,846 hours, 7,342 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALT LIGHTS ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  SWITCH IN AUTO POSITION.  ACFT GROUNDED. FOUND NR 2 CONTROLLER FAULT INDICATED.  ACCOMPLISHED FIM TASK 21-31, TASK 827.  FOUND CONTROL MODULE AND SYS WIRING FAULTS.  CLEARED FAULTS REF SAME, NR 2 CABIN PRESSURE CONTROLLER, OPS NORMAL AND REPAIR CONFIRMED, REF MM 21-31, TASK 801.
